# SDR P2EA98022

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: BACC10DU350ABF
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DEN - FLT 604 - DEN-MCI - THE NR 2 ENGINE OVERHEAT LIGHT CAME ON INTERMITTENTLY WITH NO OTHER ABNORMAL INDICATIONS.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO DEN WHERE THE LANDING WAS UNEVENTFUL AT 2217Z.  FRONTIER AIRLINES AN APPROVED CONTRACT MAINTENANCE PROVIDER FOR VANGUARD AIRLINES WAS DISPATCHED AND FOUND THE NR 2 ENGINE EIGHT STAGE CHECK VALVE CLAMP WORN AND LOOSE.  THE CLAMP WAS CHANGED AND AN AIRCRAFT 'RUN AND LEAK CHECK' WAS PERFORMED WITH NO FURTHER PROBLEMS.  AIRCRAFT RETURNED TO MCI WITHOUT FURTHER INCIDENT.  (M)
